# SDR SIMA972171

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672408202
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 TASK CARD ZL-261-GVI-10000-001 MAINTENANCE DISCOVERED FLOORBEAM 39 WAS CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED FLOORBEAM IAW SRM 51-29-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
